You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Quantum-Mechanical Central Limit Theorem for Anti-Commuting Observables
R. L. Hudson
Journal of Applied Probability
Vol. 10, No. 3 (Sep., 1973), pp. 502-509
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212771
Page Count: 8
You can always find the topics here!Topics: Central limit theorem, Mathematical theorems, Hilbert spaces, Tensors, Sentence commutation, Cardinality, Commuting, Polynomials, Covariance, Mathematical sequences
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A quantum-mechanical central limit theorem for sums of pairwise anti-commuting representations of the canonical anti-commutation relations over a finite-dimensional space is formulated and proved.
Journal of Applied Probability © 1973 Applied Probability Trust